# SDR VNAA202511270006

- Difficulty date: September 25, 2025
- Submitted: November 27, 2025
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 33,083 hours, 25,727 cycles
- System (JASC): 5751 · Ailerons
- Part: Lug
- Part number: 601R134001
- Condition: Corroded
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND SCRATCHES ON OUT FITTING AND CENTER FITING LUGS L1,L2, L5 AND L6. AT LH AILERON WAS FOUND.  CENTER FITING LUGS L1,L2, L5 AND L6. WERE REPAIRED PER REO 670-57-61-237 REV. - - PAR F AND OUT FITTTING LUGS WERE CLEANED PER PER CRJ-700 SRM 51-26-00-001-001-A01 PAR. 5.B.
